The generalized centrally extended Lie algebraic structures and related integrable heavenly type equations

Keywords: heavenly type equations, Lax integrability, Hamiltonian system, torus diffeomorphisms, loop Lie algebra, central extension, Lie-algebraic scheme, Casimir invariants, Lie-Poisson structure, R-structure, Mikhalev-Pavlov equations
Published online: 2020-06-29


There are studied Lie-algebraic structures of a wide class of heavenly type non-linear integrable equations, related with coadjoint flows on the adjoint space to a loop vector field Lie algebra on the torus. These flows are generated by the loop Lie algebras of vector fields on a torus and their coadjoint orbits and give rise to the compatible Lax-Sato type vector field relationships. The related infinite hierarchy of conservations laws is analysed and its analytical structure, connected with the Casimir invariants, is discussed. We present the typical examples of such equations and demonstrate in details their integrability within the scheme developed. As examples, we found and described new multidimensional generalizations of the Mikhalev-Pavlov and Alonso-Shabat type integrable dispersionless equation, whose seed elements possess a special factorized structure, allowing to extend them to the multidimensional case of arbitrary dimension.

Article metrics
PDF downloads: 329
Abstract views: 609
How to Cite
Hentosh O., Balinsky A., Prykarpatski A. The Generalized Centrally Extended Lie Algebraic Structures and Related Integrable Heavenly Type Equations. Carpathian Math. Publ. 2020, 12 (1), 242-264.

Most read articles by the same author(s)